Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

81 year old with low grade fever, chills, nasal congestion and high blood pressure. Had a stroke. Taking diuretic and advil

My elderly father (81 years old) has started running a low grade fever (99.7) and chills - also has nasal congestion and high blood pressure(190/97) - he had a mild stroke 2 years ago so I was concerned about the BP - I gave him a very small dose of a dieuretic and some Advil (of course he refuses to see a doctor) is there anything else I can/should do for him?
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Thank you for posting your query.
In addition to BP control, you should also continue anti-platelets such as aspirin to reduce the risk of recurrent stroke in the future.
Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My email:
Answered: Mon, 27 May 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor